RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 2, Pages 76–92 (Mi dm1143)  

This article is cited in 3 scientific papers (total in 3 papers)

A combinatorial approach to calculation of moments of characteristics of runs in ternary Markov sequences

L. Ya. Savelyev, S. V. Balakin


Abstract: We describe the marginal and joint distributions of the numbers of values and the numbers of runs in ternary Markov sequences. A relative simplicity of such sequences permits to derive exact formulas for means, variances, and covariances with the use of direct combinatorial calculations.

DOI: https://doi.org/10.4213/dm1143

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:1, 47–67

Bibliographic databases:

UDC: 512.24
Received: 16.11.2010

Citation: L. Ya. Savelyev, S. V. Balakin, “A combinatorial approach to calculation of moments of characteristics of runs in ternary Markov sequences”, Diskr. Mat., 23:2 (2011), 76–92; Discrete Math. Appl., 21:1 (2011), 47–67

Citation in format AMSBIB
\Bibitem{SavBal11}
\by L.~Ya.~Savelyev, S.~V.~Balakin
\paper A combinatorial approach to calculation of moments of characteristics of runs in ternary Markov sequences
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 2
\pages 76--92
\mathnet{http://mi.mathnet.ru/dm1143}
\crossref{https://doi.org/10.4213/dm1143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865909}
\elib{http://elibrary.ru/item.asp?id=20730386}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 1
\pages 47--67
\crossref{https://doi.org/10.1515/DMA.2011.004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953299361}


Linking options:
  • http://mi.mathnet.ru/eng/dm1143
  • https://doi.org/10.4213/dm1143
  • http://mi.mathnet.ru/eng/dm/v23/i2/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Ya. Savelev, S. V. Balakin, “A stochastic model of a digit transfer by computing”, Num. Anal. Appl., 6:1 (2013), 71–76  mathnet  crossref  elib
    2. N. M. Mezhennaya, “O predelnom raspredelenii chisla serii v polinomialnoi posledovatelnosti, upravlyaemoi tsepyu Markova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:3 (2016), 324–335  mathnet  crossref  mathscinet  elib
    3. N. M. Mezhennaya, “Otsenka dlya raspredeleniya chisel serii v sluchainoi posledovatelnosti, upravlyaemoi statsionarnoi tsepyu Markova”, PDM, 2017, no. 35, 14–28  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:331
    Full text:81
    References:39
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019